# SDR SWIA201437023

- Difficulty date: April 8, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 28,121 hours, 23,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY FLOOD LIGHT IS BURNED OUT, REPLACED LAMP.
